MathSciNet Relay Station
MathSciNet bibliographic data
MR2812423 (2012k:37154) 37K35 (37K10)
Sun, Ye-Peng; Tam, Hon-Wah New type of nonisospectral KP equation with self-consistent sources and its bilinear Bäcklund transformation. J. Nonlinear Math. Phys. 18 (2011), no. 2, 323–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement